# SDR USAAF98023

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11310
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 533 - GSO - AFTER TAKEOFF FROM GSO, CREW WAS UNABLE TO RETRACT THE LANDING GEAR.  MANUAL OVERRIDE GEAR RETRACTION WAS SUCCESSFUL.  AT APPROXIMATELY 8000 FT THE FOLLOWING MESSAGES APPEARED ON THE MULTI-FUNCTION DISPLAY 'GND/FLT CONTROL', 'L/D FAULT', AND 'TCAS FAULT'.  CREW DECLARED AN EMERGENCY AND FLIGHT RETURNED TO GSO.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  UPON LANDING, ALL FAULT MESSAGES EXTINGUISHED.  MAINTENANCE PSEU TEST REVEALED THE 3LH PROXIMITY GND/FLT SENSOR READS FAR/OFF.  MAINTENANCE ADJUSTED THE 3LH SENSOR.  GEAR SWING WAS NORMAL.  (M)
